Behaviormetrika
Online ISSN : 1349-6964
Print ISSN : 0385-7417
ISSN-L : 0385-7417
A NEW ALGORITHM OF MDA-OR II
Nobuhisa Kashiwagi
Author information
JOURNALS RESTRICTED ACCESS

1979 Volume 6 Issue 6 Pages 19-34

Details
Abstract

A fundamental idea of a new algorithm of minimum dimension analysis of ordered class belonging (MDA-OR) which is one of the methods for nonmetric multidimensional scaling (MDS) is described in the author's previous paper (1978). But the previous paper is mainly concerned with one dimensional case. In the present paper, the author gives a full account of a new algorithm together with its computational techniques, and shows some numerical examples in multidimensional case.

Information related to the author
© The Behaviormetric Society of Japan
Previous article Next article
feedback
Top